Alert archive / Texas / Wind Advisories in 2026
Wind Advisory 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 24, 2026, 12:22 AM CST for 27 counties in Texas. It took effect at Feb 24, 2026, 12:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2026, 12:22 AM CST (06:22 UTC)
- In effect from
- Feb 24, 2026, 12:00 PM CST
- Expired
- Feb 24, 2026, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
All 27 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, McLennan County, TX, Navarro County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 49 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2866 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
399 WWUS74 KFWD 240622 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1222 AM CST Tue Feb 24 2026 TXZ093>095-103>107-117>123-131>135-143>146-157>159-241900- /O.NEW.KFWD.WI.Y.0002.260224T1800Z-260225T0000Z/ Grayson-Fannin-Lamar-Denton-Collin-Hunt-Delta-Hopkins-Parker- Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell- Johnson-Ellis-Henderson-Hamilton-Bosque-Hill-Navarro-Coryell-Bell- McLennan- Including the cities of Bonham, Flower Mound, Dallas, Granbury, Briar, Rockwall, Frisco, Waxahachie, Copperas Cove, Emory, Cleburne, Point, Weatherford, Arlington, Clifton, Grand Saline, Burleson, Lewisville, Terrell, Edgewood, Carrollton, Valley Mills, Paris, Wills Point, Greenville, Glen Rose, Temple, Meridian, Allen, Commerce, East Tawakoni, Van, Corsicana, Gun Barrel City, Plano, Sulphur Springs, Hamilton, Hico, Midlothian, Denison, Fort Worth, Sherman, Hillsboro, Oak Trail Shores, Kaufman, Fort Hood, McKinney, Gatesville, Forney, Denton, Cooper, Ennis, Waco, Killeen, Heath, Canton, and Athens 1222 AM CST Tue Feb 24 2026 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of north central and northeast Texas. * WHEN...From noon today to 6 PM CST this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Prater
2 follow-up statements
684 WWUS74 KFWD 241814 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1214 PM CST Tue Feb 24 2026 TXZ093>095-103>107-117>123-131>135-143>146-157>159-250000- /O.CON.KFWD.WI.Y.0002.000000T0000Z-260225T0000Z/ Grayson-Fannin-Lamar-Denton-Collin-Hunt-Delta-Hopkins-Parker- Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell- Johnson-Ellis-Henderson-Hamilton-Bosque-Hill-Navarro-Coryell-Bell- McLennan- Including the cities of Commerce, Gatesville, Kaufman, Fort Worth, Denison, Sherman, East Tawakoni, Corsicana, Carrollton, Briar, Edgewood, Emory, Clifton, McKinney, Van, Temple, Paris, Heath, Terrell, Valley Mills, Waco, Bonham, Lewisville, Killeen, Dallas, Fort Hood, Athens, Frisco, Grand Saline, Flower Mound, Denton, Allen, Rockwall, Wills Point, Hico, Canton, Greenville, Cleburne, Ennis, Gun Barrel City, Hamilton, Glen Rose, Arlington, Oak Trail Shores, Cooper, Burleson, Weatherford, Forney, Plano, Point, Copperas Cove, Midlothian, Meridian, Waxahachie, Sulphur Springs, Hillsboro, and Granbury 1214 PM CST Tue Feb 24 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 35 mph. * WHERE...Portions of north central and northeast Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ 30/MB
006 WWUS74 KFWD 250010 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 610 PM CST Tue Feb 24 2026 TXZ093>095-103>107-117>123-131>135-143>146-157>159-250115- /O.EXP.KFWD.WI.Y.0002.000000T0000Z-260225T0000Z/ Grayson-Fannin-Lamar-Denton-Collin-Hunt-Delta-Hopkins-Parker- Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell- Johnson-Ellis-Henderson-Hamilton-Bosque-Hill-Navarro-Coryell-Bell- McLennan- Including the cities of Killeen, Glen Rose, Corsicana, Paris, Arlington, Ennis, Allen, Cleburne, Plano, Kaufman, Waco, Flower Mound, Rockwall, Gatesville, Weatherford, Hamilton, Sulphur Springs, Van, Terrell, Copperas Cove, Briar, Hillsboro, Heath, Denison, Commerce, Dallas, Grand Saline, Waxahachie, Frisco, Wills Point, Forney, Hico, Denton, Canton, Gun Barrel City, McKinney, Edgewood, Lewisville, East Tawakoni, Temple, Carrollton, Midlothian, Fort Worth, Point, Bonham, Granbury, Sherman, Cooper, Meridian, Fort Hood, Burleson, Greenville, Clifton, Athens, Valley Mills, Emory, and Oak Trail Shores 610 PM CST Tue Feb 24 2026 ...WIND ADVISORY HAS EXPIRED... The threat has ended. $$ Langfeld
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 23, 5:32 PM CST, 6 hours 50 minutes earlier. Its key messages:
- An elevated wildfire threat will materialize Tuesday across the northwest due to gusty winds, above normal temperatures and low humidity.
- The elevated fire threat will continue Wednesday and Thursday, but lower wind speeds will limit the overall threat.
- Warm and rain-free conditions continue the rest of the week with no significant rain chances through the weekend.
Area forecast discussion, Feb 23, 5:32 PM CST, 6 hours 50 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 532 PM CST Mon Feb 23 2026 ...New AVIATION... .KEY MESSAGES... - An elevated wildfire threat will materialize Tuesday across the northwest due to gusty winds, above normal temperatures and low humidity. - The elevated fire threat will continue Wednesday and Thursday, but lower wind speeds will limit the overall threat. - Warm and rain-free conditions continue the rest of the week with no significant rain chances through the weekend. && .SHORT TERM... (This afternoon through Tuesday) Issued at 1222 PM CST Mon Feb 23 2026 One more cooler day is taking shape to start off the work week, with temperatures reaching the mid 50s along the Red River to low 60s across Central TX and the Big Country this afternoon. Surface high pressure along the Plains today will shift east as an amplified upper level trough travels along the eastern seaboard, with winds veering southeast this afternoon and returning to the south tonight. Winds won't be quite as light as they were the previous night, but speeds of 5 to 10 mph overnight and mostly clear skies will allow lows tonight to drop into the 30s, with all areas remaining above freezing. Lee cyclogenesis kicking off tonight will gradually strengthen the low level flow across the Southern Plains with breezy S/SW winds returning Tuesday morning. An expanding thermal ridge combined with the SW winds of 30-40 kts mixing down towards the surface will result in a warm and breezy day, particularly north and west of a line from Comanche to Granbury to Bowie, where highs will reach the upper 70s. Relative humidity in this area will drop down to 20-25%, resulting in an elevated fire threat. Highs elsewhere will be in the upper 60s to low 70s and while there will be a brief period of minimum RH less than 30% tomorrow, the enhanced southerly flow will actually start advecting in a bit of moisture into the region, so any period of elevated fire conditions should be short lived (outside of the northwest). Otherwise, winds during the day tomorrow will be sustained around 15 to 25 mph with gusts up to 35 mph. && .LONG TERM... (Tuesday night through next Sunday) Issued at 1222 PM CST Mon Feb 23 2026 On Wednesday, low level WAA will increase as winds become more W/SW in response to the center of the surface low shifting southward and passing through North and Central Texas. The low will weaken as it spreads farther into the area with winds decreasing in speed significantly compared to Tuesday. Sustained speeds will be around 10 to 20 mph with gusts to around 25 mph, with the breeziest conditions expected in the morning and early afternoon. Above normal warmth in the lower levels and another day of solid mixing to near 850 mb will result in the warmest day of the work week. Highs areawide will be ~15 to 20 degrees above normal (and still > 10 degrees away from record highs), reaching the upper 70s to mid 80s. Afternoon humidity will drop to the 20-30% range near/west of I-35 Wednesday, promoting an increased threat for initial attack activity; however, the overall fire threat will be tempered somewhat by the expected wind speeds. A cold front will then approach North TX early Thursday morning, sent southward in response to an upper level disturbance shifting into the Midwest/Great Lakes region. The cold air behind it won't be significant by any means, but will bring highs down by about 5 to 10 degrees across North TX and western Central TX. Elsewhere, the timing of the front being late morning/midday will mean its only a few degrees cooler than Wednesday. Highs will be in the low 70s along the Red River to low 80s in Temple-Killeen and the Brazos Valley. With the front, winds will be a bit breezy once more with north winds 10 to 20 mph and gusts to ~25 mph. RH on Thursday will again drop to 20-30% near and west of I-35 with another day of an elevated fire threat, again limited by the relatively lighter winds. Southerly winds become reestablished by Friday with higher heights building in for the weekend. Saturday will be another warm day with 80s returning and a 30-50% chance of breaking 90 degrees west of U.S. 281. More considerable forecast uncertainty arrives Sunday and through the first few days of March, with a potential for another cold front/system to clip our area. Right now the Day 7 forecast only has 20% rain chances across the far NE with highs still in the upper 70s/low 80s. && .AVIATION... (00Z TAFS) Issued at 509 PM CST Mon Feb 23 2026 VFR conditions will continue tonight through 06z Wednesday, as a dry northwesterly upper level flow transitions to a fast zonal flow by Tuesday afternoon. This will support the rapid development of a strong lee-side surface trough and surface low over Western Kansas and West Texas after 12z Tuesday. Apart from a few high clouds Tuesday, skies will remain clear. With a weakening surface ridge receding eastward from our area this evening, winds within D10 and Waco will veer to the southeast at speeds under 6 knots through much of the night. Southerly winds will begin to increase steadily from 09z onward through 15-18z Tuesday. By 19z, most TAF sites should be experiencing sustained winds of 16-22 knots, gusting in excess of 30 knots at times through the afternoon hours. Gradual relaxation of the gradient after 00z Wednesday will promote a decrease in the windspeeds during the evening hours. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 40 73 56 82 / 0 0 0 0 Waco 37 72 56 85 / 0 0 0 0 Paris 33 67 53 77 / 0 0 0 0 Denton 35 73 51 81 / 0 0 0 0 McKinney 37 71 54 80 / 0 0 0 0 Dallas 40 73 57 84 / 0 0 0 0 Terrell 35 71 55 82 / 0 0 0 0 Corsicana 38 74 57 85 / 0 0 0 0 Temple 35 74 54 86 / 0 0 0 0 Mineral Wells 36 76 52 85 / 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Gordon LONG TERM....Gordon AVIATION...Bradshaw
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.